Please use this identifier to cite or link to this item:
Type: Journal article
Title: Dichotomization and Manipulation of Numbers
Author: Hutchinson, T.
Citation: Canadian Journal of Psychiatry-Revue Canadienne de Psychiatrie, 2003; 48(6):345-346
Publisher: Canadian Psychiatric Assoc
Issue Date: 2003
ISSN: 0706-7437
Statement of
T. Paul Hutchinson
Description: © Canadian Psychiatric Association
RMID: 0020075477
Published version:
Appears in Collections:Centre for Automotive Safety Research publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.